Volume 44, Number 1, February 1996
: Individual blocking probabilities in the loss system GI + M|[(M)\vec]|N|0.
X. H. Gong
: Connectedness of super efficient solution sets for set-valued maps in Banach spaces.
Volume 44, Number 2, June 1996
: An improved asymptotic analysis of the expected number of pivot steps required by the simplex algorithm.
, Michael Stieglitz
: Increasing and Lipschitz continuous minimizers in one-dimensional linear-convex systems without constraints: The continuous and the discrete case.
A. A. Yushkevich
: A note on asymptotics of discounted value function and strong 0-discount optimality.
: Discounted Bayesian search problems with unknown detection probabilities.
: Accelerating Benders' decomposition for the capacitated facility location problem.
Volume 44, Number 3, October 1996
: The cycle time distribution in a cycle of Bernoulli servers in discrete time.
: Optimal selection from distributions with unknown parameters: Robustness of Bayesian models.